# SDR SWAA2014010823859

- Difficulty date: December 29, 2013
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 28,524 hours, 16,622 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 65C38656
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT STRAP CORRODED AT BS 772 BETWEEN LBL 8 TO RBL 21.  R & R STRAP IAW SRM.
